Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Rashes on penis after medication for urine infection, caused vaginal infection after sex. Reasons ?

I had a urinal infection and I took a medicine due to which I have got rashes on my penis . During the initial stage of reaction I had sex with my girl. She had little itching on the vagina . She washed it with lukewarm water repeatedly and it went off. Now she is having too much pain just above the vagina. She never had this before. What could be the reason? Please let me know as soon as possible.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there!

Welcome to healthcare magic! Thanks for asking us!

What medication were you on for the urinary infection? Was it prescribed by a doctor? And did the infection subside? You may have to consult a urologist, and probably get a blood test and culture sensitivity test done, to find out what is causing the infection. And if needed, both you and your partner would have to be treated with the same course of medication. In the meanwhile, try to refrain from intercourse during the entire course of the medication.

And ensure proper hygeine. Drink lots of fluids. Do keep the perineal areas dry. Avoid wearing tight fitting underwear. Use only cottonwear. For your partner, a painkiller may be used for symptomatic treatment, but for the detailed and effective treatment, lab tests are a must.

Take care!
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor